Home / Journals / Mathematics & Statistics | Electrical & Computer Science / Mathematics and Computer Science
ISSN Print: 2575-6036
Frequency: Bimonthly
ISSN Online: 2575-6028
Recommend to Library
Nourddin Saidou
Pages: 84-88   Published Online: Oct. 17, 2019
PDF (245KB)    
(This article belongs to the Special Issue Mathematical Modeling for Geometrical Optimization )
Hippolyte Séka, Assui Richard Kouassi
Pages: 68-75   Published Online: Oct. 14, 2019
PDF (421KB)    
Auwal Nata’ala, Hamman Dikko Muazu, Ibrahim Goni, Abdullahi Mohammed Jingi
Pages: 63-67   Published Online: Oct. 12, 2019
PDF (554KB)    
Wei Li, Xiaosheng Wang
Pages: 57-62   Published Online: Sep. 21, 2019
PDF (222KB)    
Owen Sacco, Antonios Liapis, Georgios N. Yannakakis
Pages: 24-40   Published Online: May 23, 2019
PDF (1210KB)    
Joke O. Adeyemo, Oludayo O. Olugbara, Emmanuel Adetiba
Pages: 6-23   Published Online: May 15, 2019
PDF (959KB)    
Guoqing Jia, Junjun Du, Xuebin Zheng
Pages: 1-5   Published Online: Apr. 18, 2019
PDF (1079KB)    
Editorial Board
Tunçar Şahan Department of Mathematics, Faculty of Science and Arts, Aksaray University
Center, Aksaray, Turkey
Christiana Ozokeraha Department of Statistics, School of Applied Sciences, Delta State Polytechnic
Oghara, Nigeria
Kuo Zhang China Center for Information Industry Development
Beijing, China
Peer Reviewers
Artur Zaporozhets Department of Monitoring and Optimization of Thermophysical Processes, Institute of Engineering Thermophysics, National Academy of Science of Ukraine
Kyiv, Ukraine
Lilong Jiang
Computer Science and Engineering, The Ohio State University
Redwood City, California, USA
Huifeng Ren
Binjiang Institute, Nanjing University of Information Science and Technology
Nanjing, Jiangsu, China
Ezhil Arasan
School of IT, Vellore Institute of Technology
Vellore, Tamilnadu, India
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186